# SDR SIMA201001101

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 15,547 hours, 11,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Part time: 15,547 hours, 11,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE CHECK FOUND FRAME 280 FLOORBEAM CRACKED AT BUTT LINE 9 RIGHT W1 72.50.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE RIGHT FRAME 280 FLOORBEAM IAW EO CR-53MR-134RL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
